University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/3006

Title: Commentaries on Hilbert’s Basis Theorem
Authors: Apine, E.
Jelten, B. N.
Keywords: Noetherian rings
Issue Date: 2008
Publisher: Science World Journal
Series/Report no.: Vol.3;No.2; Pp 59-61
Abstract: The famous basis theorem of David Hilbert is an important theorem in commutative algebra. In particular the Hilbert’s basis theorem is the most important source of Noetherian rings which are by far the most important class of rings in commutative algebra. In this paper we have used Hilbert’s theorem to examine their unique properties which will help us to understand some of the characteristics of the Noetherian rings.
URI: http://hdl.handle.net/123456789/3006
ISSN: 1597-6343
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
2840-Article Text-10103-1-10-20080715.pdf64.53 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback